# SDR 07FDEA00277

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5377364320400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORRODED CLIP AT C35 BETWEEN P43-44 LT AND STRINGER P 44 BETWEEN C35-C36, LT CORROSION REPAIR WAS PERFORMED BY REPLACEMENT OF CLIP IAW SRM 51-72-10 AND STRINGER REPAIR IAW SRM 53-10-14 FIG 201.
